# SDR UALA2012103006239

- Difficulty date: October 25, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 72,029 hours, 21,263 cycles
- Engine: Pwa PW2037
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 476493
- Part serial: 74
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE START, NO START USING NR 1 IGNITOR.  REPLACED NR 1 IGNITOR PLUG AND IGNITOR NR 1 ON ENGINE 2  ACCOMPLISHED ENG RUN IAW JRH 2-5-1, OP CHECK NORMAL.
